# SDR SWAA961321

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AT TOUCHDOWN, APU FIRE DETECT INOP LIGHT FLICKERED.  APU FIRE HANDLE AND BELL ACTIVATED.  APU WAS SHUTDOWN.  INSPECTED WITH NO EVIDENCE OF FIRE OR OVERHEAT CONDITIONS.  CONTINUED PER MEL 26-6.
